# SDR SABA011059

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Aircraft time: 14,596 hours, 21,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 311701
- Part serial: 8135
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OF AIRCRAFT 959 FOR FLIGHT 5048 PILOT CALLED IN FOR LOW VOLTAGE ON EMERGENCY LIGHT BATTERIES.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
